# SDR SIMA3183

- Difficulty date: November 13, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N201AE
- Make and model: Saab 340B
- Aircraft serial: 340B201
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3071
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SJT - FLT 3600 - FLOOR PROXIMITY LIGHT AT SEAT 4 AND6 ARE INOPERATIVE.  PUT ON MEL AT THIS TIME.  MAINTENANCE REPLACED BULBS AT SEAT 4 AND 6.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
